# SDR C8GA20090152

- Difficulty date: June 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1506133
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STR 17L AT STA 700 IS CRACKED AT WEB SUPPORT.  REMOVED DAMAGED "T" ANGLE DIM 19 INCHES FABRICATED STR REPAIR FROM BAC1506-1133 7075 T6 DIM 19 INCHES, FABRICATED FWD SPLICE UPPER SECTION FROM 7075 T6 .040 INCH, 2 EA DIM 17 INCHS X 2INCH AND 9.25 INCHES X 2 INCH, FWD LWR SECTION FROM 7075 T6 .040 INCH DIM 17 INCH X 2 INCH AND 9.25 INCHES X 2 INCH, AFT SPLICE UPPER SECTION FROM 7075 T6 .040 INCH DIM 18 INCH X 2 INCH AND 9.25 INCH X 2 INCH INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
